MathSciNet Relay Station
MathSciNet bibliographic data
MR481627 35P20 (58G15)
Menikoff, A.; Sjöstrand, J. On the eigenvalues of a class of hypoelliptic operators. Math. Ann. 235 (1978), no. 1, 55–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement